# SDR DALA2024122712017

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, FWD CARGO L/H ZEE ANGLE CORRODED BS 500C TO 500I. CORRECTIVE ACTION: CORROSION ON FWD CARGO L/H ZEE FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A. REMOVED AND REPLACED L/H ZEE IAW B737-800 SRM 51-40-02-0G, AND BOEING DWG 143A7500 ID: 0034 REV:-D. (LP 0726655)
